What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jan 27, 12:14 PM EST, 1 hour 46 minutes earlier.
Area forecast discussion, Jan 27, 12:14 PM EST, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1214 PM EST FRI JAN 27 2012
.SYNOPSIS...
AN AREA OF LOW PRESSURE TO OUR WEST WILL MOVE NORTHEASTWARD DURING
THE DAY, DRAGGING A COLD FRONT ACROSS OUR AREA DURING THE AFTERNOON.
WEAK HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT. ANOTHER FRONTAL
BOUNDARY IS EXPECTED LATER SATURDAY, FOLLOWED BY A STRONGER FRONT
SUNDAY NIGHT. A LARGE HIGH PRESSURE SYSTEM WILL BUILD ACROSS THE
AREA MONDAY AND TUESDAY BEFORE SLIDING OFF THE EAST COAST. ANOTHER
FRONT MAY IMPACT THE REGION BY ABOUT WEDNESDAY WITH LOW PRESSURE
AROUND THURSDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE WARM FRONT CONTINUES TO PUSH NORTHWARD THROUGH THE AREA, BUT
IS STILL HAVING A HARD TIME CLEARING THE ENTIRE AREA. IT MAY
LINGER AROUND THE NORTHERN TIER OF THE CWA, BEFORE OCCLUDING AHEAD
OF THE COLD FRONTAL PASSAGE EARLY THIS AFTERNOON. A COUPLE OF
LINES OF CONVECTION ARE MOVING THROUGH THE AREA, ALTHOUGH NOT MUCH
IN THE WAY OF LIGHTNING IS OCCURRING. THERE MAY BE A COUPLE OF
STRIKES, BUT WIDESPREAD THUNDER IS NOT EXPECTED. NEVERTHELESS, WE
WILL KEEP A CHANCE OF THUNDERSTORMS IN THE GRIDS FOR THE SOUTHERN
HALF OF NEW JERSEY AND THE DELMARVA. IN THESE CONVECTIVE LINES,
WE COULD HAVE A BRIEF PERIOD OF HEAVY RAIN AND GUSTY WINDS.
OUTSIDE OF ANY CONVECTION THAT DEVELOPS, THERE ARE SOME SIGNS OF
STRONG WINDS DEVELOPING AT THE SURFACE THIS AFTERNOON AND EARLY
EVENING. THE MID LEVEL TROUGH DEVELOPS A NEGATIVE TILT AS IT MOVES
THROUGH THE AREA LATE THIS AFTERNOON; SIX-HOUR PRESSURE RISES OF
10 MB OR GREATER ARE PROGGED BY THE NAM, GFS AND ECMWF, AND
ALTHOUGH WE DON'T MIX UP TO H8, H925 WINDS ARE PROGGED TO STILL BE
UP AT AROUND 40 KNOTS. WORKING AGAINST STRONG WINDS ARE THE
WEAKENING STATE OF THE H5 TROUGH AND THE LACK OF ANY REALLY COLD
AIR BEHIND THE SURFACE FRONT. WE HAVE FORECAST WIND GUSTS UP TO
AROUND 40 MPH AND MENTIONED GUSTY WINDS IN THE HWO.
WE DON'T EXPECT RAINFALL AMOUNTS TODAY TO EXCEED 0.75 INCH EXCEPT IN
SCATTERED AREAS SOUTHEAST (MAINLY DUE TO THE POSSIBILITY OF
CONVECTION). WE CONTINUE THE MENTION OF SPOTTY LOCALIZED FLOODING IN
THE HWO.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
THE WINDS ARE EXPECTED TO DIMINISH AND SKIES TO CLEAR DURING THE
SHORT TERM, ALTHOUGH HIGH LEVEL CLOUDS THEN WILL BEGIN TO INCREASE
IN ADVANCE OF ANOTHER SHORT WAVE. GUIDANCE/CONTINUITY WAS ACCEPTED
ON TEMPERATURES.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
THERE IS VERY GOOD MODEL AGREEMENT AND NOT MUCH WEATHER FOR THE
EARLY AND MID PORTION OF THE EXTENDED FCST. THEN THERE IS VERY
POOR MODEL AGREEMENT WITH THE POTENTIAL FOR SOME WEATHER
(DEPENDING ON WHICH SOLUTION YOU BELIEVE) AT THE END OF THE PERIOD.
SATURDAY STARTS OUT DRY WITH THE AREA UNDER WEAK HIGH PRESSURE.
TEMPS WILL BE ABOVE NORMAL ONCE AGAIN WITH MANY AREAS NEAR OR
ABOVE 50 DEGREES ON DECENT SWLY FLOW AHEAD OF AN APPROACHING
LOW/TROF. THIS LOW/TROF WILL MOVE BY TO OUR N AND W ON SATURDAY
NIGHT AND COULD BRING SOME PRECIP TO THE FAR NW, BUT BOTH POPS AND
AREAL COVERAGE ARE LOW. WEAK HIGH PRESSURE BUILDS IN FOR SUNDAY,
AND SUNDAY WILL BE DRY AND COOLER, BUT WITH ABOVE NRML TEMPS
STILL AS A MUCH STRONGER LOW/TROF AND S/WV AND CDFNT APPROACH
FROM THE W. WHILE THE MAIN IS FCST TO STAY TO THE N, THE TROF IS
DEEPER AND THE PRECIP SHIELD IS A BIT MORE ROBUST, SO WE CAN'T
RULE OUT SOME PRECIP SUNDAY NIGHT. AGAIN, TEMPS LOOK TO BE WARM
ENOUGH S AND EAST FOR RAIN BUT FOR WINTRY PRECIP N AND W. QPF IS
NOT ALL THAT HIGH WITH NO MDL PUTTING OUT MORE THAN A FEW
HUNDREDTHS OF LIQUID EQUIVALENT. THE PRECIP SHOULD OCCUR DURG THE
FIRST HALF OF THE NIGHT, WHICH IF THE TIMING IS CORRECT WOULD
PRECLUDE WINTER WX FURTHER S AND E WHEN TEMPS WOULD BE COLDER.
STRONG HIGH PRESSURE MOVES IN FROM THE SW BEHIND THIS FRONT AND
MONDAY LOOKS TO BE THE COLDEST DAY OF THE EXTENDED PERIOD WITH
BLUSTERY NW WINDS. THE HIGH REMAINS IN PLACE TUESDAY, KEEPING
THINGS DRY, WITH A NICE WARMING TREND.
BY TUESDAY NIGHT, THE GFS HAS A LOW OVER THE UPR MS VLY WHILE THE
ECMWF HAS ONE NR THE GRTLKS. HOWEVER, BY WED, BOTH MDLS HAVE THE
LOW IN SRN ONTARIO, WITH THE ATTENDANT CDFNT EXTENDING SWD. THE
LATEST GUIDANCE HAS SLOWED DOWN AND DRIED OUT THIS CDFNT SO I HAVE
REDUCED POPS ON WED, ESPECIALLY THE ERLY PORTION OF THE DAY.
THIS IS WHERE MDL AGREEMENT COMES TO AN END. BY WED NIGHT, THE GFS
HAS A MUCH DEEPER TROF OVER THE MIDSECTION OF THE COUNTRY AND IT
DEVELOPS A LOW OVER THE SERN CONUS ON THU WHICH IT THEN MOVES NEWD
THU NIGHT. ON THE OTHER HAND, THE ECMWF HAS A MUCH SHALLOWER TROF
AND IT DEVELOPS A LOW NR LK MICHIGAN AND MOVES IT EWD ON THU.
EITHER WAY, THU COULD BE WET, BUT AT DAY 7, A LOT CAN STILL CHANGE.
TEMPS LOOK TO BE 5-10 DEGREES ABOVE NORMAL THRU THE PERIOD, WITH
THE EXCEPTION OF MONDAY WHICH COULD END UP NR OR EVEN SLIGHTLY
BELOW NRML.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
IMPROVING CONDITIONS WILL BE FORECAST WITH THE 18Z TAFS. THE RAIN
HAS JUST ABOUT EXITED THE LAND AREAS AND ANY RESIDUAL SHOWERS ARE
NOT FORECAST TO REACH US FROM THE WEST.
CIGS THE FIRST COUPLE OF HOURS ARE LOW CONFIDENCE AS INITIALLY THE
TEMPERATURE DEW POINT SPREAD IS SMALL AND WOULD EXPECT THE LIFTING
FROM THE DEPARTING FRONT TO POSSIBLY RE-DEVELOP A MVFR CIG FOR A
COUPLE OF HOURS. AS DRIER AIR MOVES INTO THE AREA, CIGS SHOULD
RISE TO LOW VFR LEVEL LATER THIS AFTERNOON. WE ARE FORECASTING THE
CIGS TO RAPIDLY DISAPPEAR AT ALL TERMINALS EARLY THIS EVENING.
WINDS ARE FORECAST TO INCREASE FROM THE WEST TO NORTHWEST THIS
AFTERNOON WITH PEAK GUSTS REACHING AROUND 35KTS LATE THIS AFTERNOON.
THIS IS A QUICK MOVING WEATHER PATTERN AND WE ARE FORECASTING
WINDS TO DECREASE RAPIDLY DURING THIS EVENING.
LATER THIS EVENING AND TONIGHT WINDS WILL CONTINUE TO DECREASE
AND WE WILL START SEEING SOME HIGH BASED ALTOCU OR LOW BASED
CIRRUS IN ADVANCE OF THE NEXT COLD FRONT. THE EVENING WIND GROUP
MAY BE A BIT TOO LIGHT AT THE START OF THE FORECAST PERIOD AND
TOO STRONG AT THE END OF THAT FORECAST PERIOD.
VFR CONDITIONS ARE FORECAST FOR SATURDAY THRU 18Z (00Z AT KPHL) AS
ANY CLOUDS SHOULD EITHER BE MID OR HIGH LEVEL. LIGHTER WINDS
AROUND SUNRISE SHOULD BACK A BIT MORE TO THE SOUTHWEST AND
INCREASE TO NEAR 10 KTS.
.OUTLOOK...
A CDFNT IS EXPECTED TO CROSS THE AREA LATER SATURDAY AND WHILE IT
SHOULD BE DRY, THERE COULD BE SOME MVFR CIGS, ESPECIALLY N AND W.
WEAK HIGH PRESSURE RETURNS BEHIND THE FRONT. THEN A STRONGER FRONT
WILL MOVE ACRS THE REGION SUNDAY NIGHT AND THERE COULD BE
ADDITIONAL MVFR CONDS AND A BETTER CHC OF WINDS IN THE 20-25 KT
RANGE. HIGH PRESSURE WILL THEN RETURN FOR MONDAY AND TUESDAY WITH
VFR.
&&
.MARINE...
CONDITIONS HAVE BEEN SLOW TO DETERIORATE EARLY THIS MORNING, BUT WE
CAN'T IGNORE WHAT GUIDANCE IS TELLING US AND SO WE HAVE ISSUED A
GALE WARNING FROM EARLY THIS AFTERNOON THROUGH THIS EVENING. THE
WINDOW MAY BE A BIT WIDE, ALTHOUGH GIVEN THE FORECAST STRENGTH OF
THE H925 JET IT ALSO IS POSSIBLE THAT SOME GALE FORCE GUSTS WILL
DEVELOP IN ADVANCE OF THE COLD FRONT (THAT FRONT IS EXPECTED TO PASS
OVER THE WATERS IN ABOUT THE 19Z TO 20Z TIME FRAME). THE MODELS
SUGGEST THAT GALES ARE MOST LIKELY NORTH, BUT INDICATIONS WERE TOO
STRONG TO PASS ON A WARNING SOUTH. THE FAR SOUTHERN WATERS ALSO HAVE
BEEN PLACED UNDER A SLIGHT RISK OF SEVERE THUNDERSTORMS BY THE STORM
PREDICTION CENTER, AND THAT ALSO WAS MENTIONED IN THE HWO.
WINDS AND SEAS ARE FORECAST TO DIMINISH TONIGHT.
.OUTLOOK...
HIGH PRESSURE WILL START OFF SATURDAY WITH SUB-ADVISORY CONDS BUT
A WEAK CDFNT WILL CROSS THE REGION AND THERE COULD BE AN INCREASE
IN WINDS AND SEAS, ESPECIALLY ACRS THE N TO SCA CRITERIA. ANOTHER
STRONGER CDFNT WILL CROSS THE WATERS SUNDAY NIGHT LEADING TO
ANOTHER INCREASE IN SEAS AND WINDS INTO EARLY MONDAY. HIGH
PRESSURE THEN BUILDS BACK IN FOR MONDAY INTO TUESDAY WHICH SHOULD
YIELD SUB-ADVISORY CONDS ONCE AGAIN.
&&
.HYDROLOGY...
EARLY THIS MORNING, NOBODY IN THE FORECAST AREA HAD MORE THAN ABOUT
TWO-THIRDS OF AN INCH OF RAINFALL (THAT NORTHWEST). ALL THE GUIDANCE
AND THE POSSIBILITY OF CONVECTION WOULD SUGGEST THE MOST ROBUST
RAINFALL TODAY WOULD BE SOUTHEAST, WHERE NOTHING HAD FALLEN.
HEADWATER AND FLASH FLOOD GUIDANCE WOULD THEREFORE STILL SEEM OUT OF
RANGE.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...GALE WARNING UNTIL 1 AM EST SATURDAY FOR NJZ025-026.
DE...NONE.
MD...NONE.
MARINE...GALE WARNING UNTIL 1 AM EST SATURDAY FOR ANZ430-431-450>455.
&&
SYNOPSIS...NIERENBERG
NEAR TERM...DELISI/ROBERTSON
SHORT TERM...DELISI
LONG TERM...NIERENBERG
AVIATION...GIGI/NIERENBERG
MARINE...DELISI/NIERENBERG
HYDROLOGY...
Hazardous weather outlook, Jan 27, 4:44 AM EST, 9 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
444 AM EST FRI JAN 27 2012
DEZ001-002-MDZ008-012-015-NJZ001-007>010-012>024-027-PAZ054-055-
060>062-067>071-280945-
NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-SUSSEX-WARREN-MORRIS-
HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-
MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-
CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
444 AM EST FRI JAN 27 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
RAIN TODAY MAY CAUSE LOCALIZED URBAN AND SMALL STREAM FLOODING.
WIND GUSTS IN EXCESS OF 35 MPH ARE POSSIBLE MAINLY THIS AFTERNOON.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NJZ025-026-280945-
COASTAL ATLANTIC-COASTAL OCEAN-
444 AM EST FRI JAN 27 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY.
.DAY ONE...TODAY AND TONIGHT.
RAIN TODAY MAY CAUSE LOCALIZED FLOODING.
WIND GUSTS IN EXCESS OF 35 MPH ARE POSSIBLE MAINLY THIS AFTERNOON.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
DEZ003-004-MDZ019-020-280945-
INLAND SUSSEX-DELAWARE BEACHES-TALBOT-CAROLINE-
444 AM EST FRI JAN 27 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND
NORTHEAST MARYLAND.
.DAY ONE...TODAY AND TONIGHT.
THE STORM PREDICTION CENTER HAS PLACED THE AREA UNDER A SLIGHT
RISK OF SEVERE THUNDERSTORMS TODAY. DAMAGING WINDS ARE THE MAIN
THREAT.
RAIN TODAY MAY CAUSE LOCALIZED URBAN AND SMALL STREAM FLOODING.
WIND GUSTS OUTSIDE OF ANY THUNDERSTORMS IN EXCESS OF 35 MPH ARE
POSSIBLE MAINLY THIS AFTERNOON.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
ANZ430-431-450>454-280945-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
444 AM EST FRI JAN 27 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
GALE FORCE WINDS ARE POSSIBLE SUNDAY NIGHT INTO MONDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ455-280945-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
444 AM EST FRI JAN 27 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
ALSO, THE STORM PREDICTION CENTER HAS PLACED THE AREA UNDER A
SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY. DAMAGING WINDS ARE THE
MAIN THREAT.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
GALE FORCE WINDS ARE POSSIBLE SUNDAY NIGHT INTO MONDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jan 27, 8:27 AM EST, 5 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
827 AM EST FRI JAN 27 2012
DEZ001-002-MDZ008-012-015-020-NJZ015>019-021-PAZ067>071-271500-
BUCKS PA-CAMDEN NJ-CAROLINE MD-CECIL MD-CHESTER PA-CUMBERLAND NJ-
DELAWARE PA-GLOUCESTER NJ-KENT DE-KENT MD-MERCER NJ-MONTGOMERY PA-
NEW CASTLE DE-NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA-
QUEEN ANNE'S MD-SALEM NJ-
827 AM EST FRI JAN 27 2012
...SHOWERS WITH STRONG WIND GUSTS AND HEAVY RAIN WILL AFFECT
CAMDEN...MERCER...BUCKS...MONTGOMERY...PHILADELPHIA...DELAWARE...
GLOUCESTER...NEW CASTLE...CECIL...KENT...CHESTER...CAROLINE...
BURLINGTON...QUEEN ANNE'S...SALEM AND CUMBERLAND COUNTIES...
AT 820 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH STRONG WIND GUSTS ALONG A LINE EXTENDING FROM 13 MILES
SOUTHEAST OF READING TO 19 MILES SOUTHWEST OF ELKTON TO 25 MILES WEST
OF EASTON...MOVING EAST AT 45 MPH. THE SHOWERS WILL BE NEAR
CEDARVILLE...SOUTH POTTSTOWN...STOWE...PUGHTOWN AROUND 830 AM...
KENILWORTH...SANATOGA...POTTSTOWN...POTTSGROVE AROUND 835 AM...
CHESTER SPRINGS AND OLD TOWN AROUND 840 AM.
VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER
TO POND ON ROADWAYS AND LOW LYING AREAS, AROUND A QUARTER OF AN INCH
OF RAIN IN ABOUT 30 MINUTES IS LIKELY AS THIS LINE MOVES THROUGH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE SHOWERS. THIS WILL KNOCK
DOWN WEAK TREE BRANCHES.
PLEASE BE ALERT FOR CHANGING WEATHER CONDITIONS IF OUTDOORS THIS
MORNING.
LAT...LON 3904 7632 3900 7618 3914 7629 3932 7619
3943 7600 3952 7599 3959 7610 4014 7588
4028 7567 4042 7506 4034 7486 4042 7478
3967 7508 3933 7537 3948 7558 3926 7540
3903 7557 3888 7621 3894 7624 3884 7638
TFGSpecial weather statement, Jan 27, 9:31 AM EST, 4 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
931 AM EST FRI JAN 27 2012
DEZ001-002-NJZ013>027-271600-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAMDEN NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-CUMBERLAND NJ-
EASTERN MONMOUTH NJ-GLOUCESTER NJ-KENT DE-MERCER NJ-NEW CASTLE DE-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-SALEM NJ-
SOUTHEASTERN BURLINGTON NJ-WESTERN MONMOUTH NJ-
931 AM EST FRI JAN 27 2012
...SHOWERS AND ISOLATED THUNDERSTORMS WITH STRONG WIND GUSTS WILL
AFFECT CAMDEN...MERCER...GLOUCESTER...NEW CASTLE...KENT...
BURLINGTON...CAPE MAY...MONMOUTH...ATLANTIC...OCEAN...SALEM
AND CUMBERLAND COUNTIES...
AT 928 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH STRONG WIND GUSTS ALONG A LINE EXTENDING FROM 12 MILES
EAST OF PHILADELPHIA TO 17 MILES EAST OF WILMINGTON TO 11 MILES SOUTH
OF MIDDLETOWN...MOVING EAST AT 45 MPH. THE SHOWERS WILL BE NEAR
BURLINGTON...SPRINGDALE...NWS OFFICE...MOUNT LAUREL AROUND 935 AM...
COLUMBUS...FLORENCE...VOORHEES...NWS OFFICE AROUND 940 AM...
FIELDSBORO AND BORDENTOWN AROUND 945 AM.
VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER
TO POND ON ROADWAYS AND LOW LYING AREAS. AROUND A QUARTER OF AN INCH
OF RAIN IN ABOUT 30 MINUTES IS LIKELY AS THIS LINE MOVES THROUGH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE SHOWERS. THIS WILL KNOCK
DOWN WEAK TREE BRANCHES.
PLEASE BE ALERT FOR CHANGING WEATHER CONDITIONS IF OUTDOORS THIS
MORNING.
LAT...LON 3969 7413 3935 7441 3930 7454 3915 7468
3921 7504 3919 7517 3929 7526 3938 7544
3935 7548 3920 7539 3922 7575 3943 7554
3935 7548 3938 7544 3946 7551 4013 7482
4013 7474 4017 7473 4031 7397
TFGSpecial weather statement, Jan 27, 9:34 AM EST, 4 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
934 AM EST FRI JAN 27 2012
DEZ001>003-MDZ008-012-015-019-020-NJZ016-271530-
CAROLINE MD-CECIL MD-INLAND SUSSEX DE-KENT DE-KENT MD-NEW CASTLE DE-
QUEEN ANNE'S MD-SALEM NJ-TALBOT MD-
934 AM EST FRI JAN 27 2012
...STRONG SHOWERS AND ISOLATED THUNDERSTORMS WILL AFFECT
CAROLINE...CECIL...KENT...NEW CASTLE...QUEEN ANNE'S...SALEM...
SUSSEX AND TALBOT COUNTIES...
AT 928 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SECOND LINE OF SHOWERS AND ISOLATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 21 MILES EAST OF BALTIMORE TO 47 MILES WEST
OF EASTON...MOVING NORTHEAST AT 45 MPH. THE THUNDERSTORMS
WILL BE NEAR PERRYVILLE...PORT DEPOSIT...WOODLAWN...WOODLAWN
AROUND 940 AM...CHARLESTOWN...NORTH EAST...BAY
VIEW...ZION AROUND 945 AM...ELKTON AND CHERRY HILL AROUND 950 AM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADWAY AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE MORE LIKELY WITH THESE STORMS AS THEY ARE
CURRENTLY NEAR THE APPROACHING COLD FRONT.
LAT...LON 3872 7631 3866 7634 3877 7640 3887 7625
3881 7621 3882 7620 3894 7624 3884 7638
3904 7632 3900 7618 3917 7629 3932 7619
3943 7600 3970 7614 3981 7541 3941 7546
3948 7558 3934 7546 3873 7552 3862 7614
TFGSpecial weather statement, Jan 27, 10:31 AM EST, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1031 AM EST FRI JAN 27 2012
DEZ001-002-MDZ008-012-015-NJZ016>018-021-022-271600-
ATLANTIC NJ-CAMDEN NJ-CECIL MD-CUMBERLAND NJ-GLOUCESTER NJ-KENT DE-
KENT MD-NEW CASTLE DE-QUEEN ANNE'S MD-SALEM NJ-
1031 AM EST FRI JAN 27 2012
...SHOWERS WITH EMBEDDED THUNDERSTORMS...ALONG WITH HEAVY RAINFALL
WILL AFFECT CAMDEN...GLOUCESTER...NEW CASTLE...CECIL...KENT...QUEEN
ANNE'S...ATLANTIC...SALEM AND CUMBERLAND COUNTIES...
AT 1028 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH EMBEDDED LIGHTNING AND HEAVY RAINFALL ALONG A LINE
EXTENDING FROM 9 MILES SOUTHWEST OF CAMDEN TO 16 MILES SOUTH OF
MIDDLETOWN...MOVING NORTHEAST AT 65 MPH. THE SHOWERS WILL BE NEAR
BELLMAWR...HADDON HEIGHTS...MOUNT EPHRAIM...AUDUBON AROUND 1035
AM...SOMERDALE...MAGNOLIA...LAWNSIDE...GLENDORA AROUND 1040
AM...WOODLAND BEACH AND TURNERSVILLE AROUND 1045 AM.
A BRIEF PERIOD OF HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
IN ADDITION TO THE HEAVY RAIN...WIND GUSTS TO 40 MPH ARE POSSIBLE
WITH THESE SHOWERS.
LAT...LON 3956 7580 3968 7554 3965 7554 3969 7552
3991 7505 3947 7487 3930 7532 3934 7534
3935 7539 3943 7547 3946 7555 3950 7556
3946 7558 3932 7543 3927 7541 3906 7600
ROBERTSONSpecial weather statement, Jan 27, 11:06 AM EST, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1106 AM EST FRI JAN 27 2012
NJZ016>022-025>027-271700-
ATLANTIC NJ-CAMDEN NJ-COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-
CUMBERLAND NJ-GLOUCESTER NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
SALEM NJ-SOUTHEASTERN BURLINGTON NJ-
1106 AM EST FRI JAN 27 2012
...SHOWERS WITH EMBEDDED THUNDERSTORMS...ALONG WITH HEAVY RAINFALL
WILL AFFECT CAMDEN...GLOUCESTER...BURLINGTON...ATLANTIC...OCEAN...
SALEM AND CUMBERLAND COUNTIES...
AT 1102 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH EMBEDDED LIGHTNING AND HEAVY RAINFALL EXTENDING FROM 19
MILES NORTHEAST OF VINELAND TO 3 MILES WEST OF MILLVILLE...MOVING
EAST AT 5 MPH. THE SHOWERS WILL BE NEAR SHAMONG...MEDFORD LAKES...
MEDFORD...CUMBERLAND AROUND 1110 AM...TABERNACLE...LEISURETOWNE
AROUND 1115 AM...WEYMOUTH...MIZPAH...ELWOOD-MAGNOLIA AND DOROTHY
AROUND 1120 AM.
A BRIEF PERIOD OF HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
IN ADDITION TO THE HEAVY RAIN...WIND GUSTS TO 40 MPH ARE POSSIBLE
WITH THESE SHOWERS.
LAT...LON 3975 7409 3960 7419 3950 7429 3945 7430
3939 7438 3933 7527 3984 7507 4010 7408
4009 7407 4011 7404 4010 7402
ROBERTSONSpecial weather statement, Jan 27, 1:23 PM EST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
123 PM EST FRI JAN 27 2012
DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-
055-060>062-067>071-280100-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-
SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN...
REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...
DENTON...NEWTON...WASHINGTON...MORRISTOWN...FLEMINGTON...
SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON...
PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...
MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON...
CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY...
LONG BEACH ISLAND...WHARTON STATE FOREST...JIM THORPE...
STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...WEST CHESTER...
NORRISTOWN...DOYLESTOWN...MEDIA...PHILADELPHIA
123 PM EST FRI JAN 27 2012
...GUSTY WINDS EXPECTED THIS AFTERNOON AND EVENING...
AFTER THE COLD FRONTAL PASSAGE THIS AFTERNOON, WINDS ARE EXPECTED
TO INCREASE LATER THIS AFTERNOON AND INTO THE EVENING. WINDS ARE
EXPECTED TO GUST 40 TO 45 MPH AND COULD KNOCK DOWN TREE LIMBS AND
BRANCHES. THE WINDS COULD ALSO MAKE IT DIFFICULT TO DRIVE HIGH
PROFILE VEHICLES, ESPECIALLY ON BRIDGES AND OTHER ELEVATED
ROADWAYS.
ROBERTSON